# SDR SWAA2024041573562

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 6,668 hours, 39,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP R/H LOWER JUST FORWARD OF CARGO DOOR 2024-180927<[01] REPLACED LIGHT BULB EMERGENCY EXIT OF CARGO DOOR EXTERIOR RH LOWER FUSELAGE IAW B737-700 AMM 33-51-01-960-801 TEST IS OK.;[02] CERTIFIED WORK PERFORMED
